# SDR SWIA202311130002

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 45,444 hours, 38,846 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT EMERGENCY MESSAGE POPPED UP IN FLIGHT IN ICING CONDITIONS.RAN QRH MESSAGE WENT AWAY AND NEVER RETURNED. (FLIGHT 5422 FILED CLOSED)
